# SDR DXTA2012031404919

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N726QS
- Make and model: Gulstm 200
- Aircraft serial: 108
- Aircraft time: 5,546 hours, 3,538 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Receptacle
- Part number: 0100043
- Part serial: 50407K115
- Condition: Damaged
- Location: Video Monitor
- Part time: 1,418 hours, 863 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WITH APU RUNNING,  POWERED UP THE PERSONAL VIDEO MONITORS TO DISPLAY THE AIRSHOW. AFTER ABOUT 3 TO 5 MINUTES,  NOTICED THE MONITOR AT SEAT NR 2 POSITION FLICKERED, THEN WENT BLANK AND IT BEGAN TO EMANATE AN ELECTRICAL BURNING ODOR FROM CONNECTION.  AFTER REMOVING ALL POWER FROM THE PLANE, THE ODOR DISSIPATED.   FOUND LOWER PART OF RECEPTACLE DAMAGED, R & R FWD MONITOR RECEPTACLE,  OPS CHECKED GOOD IAW MM 25-30-10.
